Revista Matemática Iberoamericana


Full-Text PDF (83 KB) | Metadata | Table of Contents | RMI summary
Volume 24, Issue 1, 2008, pp. 387–390
DOI: 10.4171/RMI/539

Published online: 2008-04-30

Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals

Fuensanta Andreu[1], Vicent Caselles and José M. Mazón[2]

(1) Universitat de Valencia, Burjassot (Valencia), Spain
(2) Universitat de Valencia, Burjassot (Valencia), Spain

We give the correct proof of Lemma 3.6 of the paper {\it A Parabolic Quasilinear Problem for Linear Growth Functionals} (Rev. Mat. Iberoamericana {\bf 18} (2002), no. 1, 135-185).

Keywords: Linear growth functionals, nonlinear parabolic equations, accretive operators, nonlinear semigroups

Andreu Fuensanta, Caselles Vicent, Mazón José: Erratum: A Parabolic Quasilinear Problem for Linear Growth Functionals. Rev. Mat. Iberoam. 24 (2008), 387-390. doi: 10.4171/RMI/539